On Entire Functions Represented by Dirichlet Series.
Monatshefte für Mathematik, Tome 68 (1964), pp. 235-239
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MOMA_1964__68_177256,
author = {Pawan Kumar Kamthan},
title = {On {Entire} {Functions} {Represented} by {Dirichlet} {Series.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {235--239},
year = {1964},
volume = {68},
zbl = {0226.30024},
url = {http://geodesic.mathdoc.fr/item/MOMA_1964__68_177256/}
}
Pawan Kumar Kamthan. On Entire Functions Represented by Dirichlet Series.. Monatshefte für Mathematik, Tome 68 (1964), pp. 235-239. http://geodesic.mathdoc.fr/item/MOMA_1964__68_177256/